# SDR AALA20070100

- Difficulty date: January 15, 2007
- Submitted: January 29, 2007
- Operation: Air carrier
- Aircraft: N383AN
- Make and model: Boeing 767323
- Aircraft serial: 26995
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: BPS73
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - EMERGENCY LIGHTS AT OVERHEAD SEAT 26A INOPERATIVE.  REPLACED BATTERY PACK AT SEAT 23A FOR EMERGENCY LIGHTS AT OVERHEAD SEAT 26A.  SYSTEM GROUND CHECKED NORMAL OPERATION.
